Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30135
L1-Convergence of Modified Trigonometric Sums

Authors: Sandeep Kaur Chouhan, Jatinderdeep Kaur, S. S. Bhatia

Abstract:

The existence of sine and cosine series as a Fourier series, their L1-convergence seems to be one of the difficult question in theory of convergence of trigonometric series in L1-metric norm. In the literature so far available, various authors have studied the L1-convergence of cosine and sine trigonometric series with special coefficients. In this paper, we present a modified cosine and sine sums and criterion for L1-convergence of these modified sums is obtained. Also, a necessary and sufficient condition for the L1-convergence of the cosine and sine series is deduced as corollaries.

Keywords: Conjugate Dirichlet kernel, Dirichlet kernel, L1-convergence, modified sums.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1339368

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 818

References:


[1] N.K. Bary, A treatise on trigonometris series, Vol I and Vol II, Pergamon Press, London (1964).
[2] Young, W.H., On the Fourier series of bounded functions, Proc. London Math. Soc., 12(2)(1913), 41-70.
[3] Kolmogorov, A.N., Sur l’ordere de grandeur des coefficients de la series de Fourier-Lebesgue, Bull. Acad. Pol. Sci. Ser. Sci. Math. Astronom. Phys., (1923), 83-86.
[4] S. Sidon, Hinreichende Bedingungen f¨ur den Fourier-Charakter einer trigonometrischen Reihe, J. London Math. Soc., 14(1939), 158-160.
[5] S.A. Teljakovskii, A sufficient condition of Sidon for the integrability of trigonometric series, Mat. Zametki, 14(3)(1973), 317-328.
[6] C.S. Rees and C.V. Stanojevic, Necessary and sufficient condition for integrability of certain cosine sums, J. Math. Anal. Appl. 43(1973), 579-586.
[7] S. Kumari and B. Ram, L1- convergence of modified cosine sum, Indian J. pure appl. Math. 19(1988), No. 11, 1101-1104.
[8] B. Ram and S. Kumari, On L1- convergence of certain trigonometric sums, Indian J. pure appl. Math., 20(1989), No. 9, 908-914.
[9] N. Hooda and B. Ram, Convergence of certain modified cosine sum, Indian J. Math., 1(2002), 41-46.
[10] K. Kaur, S.S. Bhatia and B. Ram, Integrability and L1-convergence of Rees-Stanojevic Sums with Generalized Semi-convex Coefficients, International Journal of Mathematics and Mathematical Sciences, 30(11)(2002), 645-650.
[11] J. Kaur and S.S. Bhatia, Convergence of new modified Trigonometric sums in the metric space L, The Journal of Non Linear Sciences and Applications 1(2008), no. 3, 179-188.
[12] J. Kaur and S.S. Bhatia, A class of L1- convergence of new modified cosine sum, Southeast Asian Bulletin of Mathematics (2012)36 : 831-836.
[13] N.L. Braha and Xh. Z. Krasniqi, On L1- convergence of certain cosine sums, Bulletin of Mathematical Analysis and Applications Volume 1, Issue 1, (2009) 55-61.
[14] Xh. Z. Krasniqi, A note on L1-convergence of the sine and cosine trigonometric series with semi-convex coefficients, Int. J. Open Problems Compt. Sci. Math., 2(2009), no. 2, 231-239.
[15] Xh. Z. Krasniqi, Some new modified cosine sums and L1-convergence of cosine trigonometric series, Archivum Mathematicum(BRNO) Tomus 49(2013), 43-50.
[16] J.W. Garrett and C.V. Stanojevic, On L1-convergence of certain cosine sums, Proc. Amer. Math. Soc. 54(1976), 101-105.
[17] B. Ram, Convergence of certain cosine sums in the metric L, Proc. Amer. Math. Soc. 66(1977), 258-260.
[18] N. Singh and K.M. Sharma, Convergence of certain cosine sums in the metric space L, Proc. Amer. Math. Soc. 75(1978), 117-120.
[19] S.A. Teljakovskii, On a problem concerning convergence of Fourier series in metric L, Mat. Zametki, 1(1967), 91-98.
[20] Sheng, Shuyun, The entension of the theorems of C.V. Stanojevic and V.B. Stanojevic, Proc. Amer. Math. Soc., 110(1990), 895-904.